MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model: db-2203-45.Serial: (b)(6).Batch: 5003863.Catalog description: argyle lead 45cm sterile kit.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) leads were not placed optimally when initially implanted resulting in no benefit from the therapy.The patient underwent a revision procedure where the leads were replaced.The patient was doing well postoperatively.The explanted devices were retained by the hospital and were not returned.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model: db-2203-45.Serial: (b)(6).Batch: (b)(6).Catalog description: argyle lead 45cm sterile kit.Udi: (b)(4).Physical analysis could not be completed in our laboratory, as the devices were retained by the hospital and were not returned.A review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.A labelling review was performed based on the dfu and it did not reveal any anomalies as it states a loss of adequate stimulation is a known risk with the use of deep brain stimulation (dbs).The devices were not returned as they were retained by the hospital.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.This review determined the reported event of a loss of adequate stimulation is a known risk associated with the use of deep brain stimulation (dbs) as documented in the instructions for use (ifu).
 
Event or Problem Description

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
EI   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24612477
Report Number3006630150-2026-01532
Device Sequence Number21386053
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270108(10)5002393
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5002393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale